Mathematics Faculty Articles

Title

Limit Varieties Generated by Completely 0-Simple Semigroups

Document Type

Article

Publication Date

2-2011

Publication Title

International Journal of Algebra and Computation

Keywords

Semigroup, Completely 0-simple semigroup, Finitely based, Limit variety, Variety

ISSN

0218-1967

Volume

21

Issue/No.

1-2

First Page

257

Last Page

294

Abstract

A limit variety is a variety that is minimal with respect to being nonfinitely based. This paper presents a new infinite series of limit semigroup varieties, each of which is generated by a finite 0-simple semigroup with Abelian subgroups. These varieties exhaust all limit varieties generated by completely 0-simple semigroups with Abelian subgroups.

Comments

Mathematics Subject Classification: 20M07, 08B05, 08B15

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0218196711006169

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS